Optimization of piecewise-uniform grids for singularly perturbed equations of reaction-diffusion type
Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 990-997
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_7_a16,
author = {G. I. Shishkin},
title = {Optimization of piecewise-uniform grids for singularly perturbed equations of reaction-diffusion type},
journal = {Differencialʹnye uravneni\^a},
pages = {990--997},
year = {1999},
volume = {35},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_7_a16/}
}
TY - JOUR AU - G. I. Shishkin TI - Optimization of piecewise-uniform grids for singularly perturbed equations of reaction-diffusion type JO - Differencialʹnye uravneniâ PY - 1999 SP - 990 EP - 997 VL - 35 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_7_a16/ LA - ru ID - DE_1999_35_7_a16 ER -
G. I. Shishkin. Optimization of piecewise-uniform grids for singularly perturbed equations of reaction-diffusion type. Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 990-997. http://geodesic.mathdoc.fr/item/DE_1999_35_7_a16/